# SDR DXTA200500737

- Difficulty date: May 22, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 7,623 hours, 6,259 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cylinder
- Part number: 15231007
- Part serial: 548
- Condition: Damaged
- Location: Mlg
- Part time: 7,623 hours, 6,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN WOULD NOT RETRACT. - PERFORMED GEAR SWINGS AND TROUBLESHOOTING IAW CE560 MM CHAPTER 32-30-00 WITH NO DISCREPANCIES NOTED. SUSPECTED MLG RETRACT ACTUATOR, REMOVED LEFT MAIN GEAR ACTUATOR AND INSTALLED AN INSPECTED ACTUATOR IAW CE 560 MM 32-31-04. PERFORMED SATISFACTORY GEAR SWINGS AND LEAK CHECKS.
